# SDR ASAA0741696

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 36,220 hours, 19,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 656719517
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SPOILER INBOARD ACTUATOR MOUNT FITTING HAS FRETTING CORROSION.  REMOVED FITTING, INSTALLED NEW FITTING IAW SRM 51-40-02.
